Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have high Blood Pressure due to Kidney stone. Taking losar 25. Doing cardio exercise. Is green tea suitable to reduce weight?

Hi ! My age is 34Yrs.,Height is 5 .5 , Weight is 98 Kgs. Vegetarian, Non-Smoker & Non-Alcoholic. I am having Losar 25: 1/2 in Morning & 1/2 in Night = Total 1 Tablet daily, from last 4 Yrs. High Blood Pressure came in me due to Kidney stone , which was removed by Uretroscopic Surgery in 2008. I have started doing cardio exercise + weight from past 4 mths. but see no improvement in reduction of weight. Is intake of Protein powder good after exercise & Is green tea suitable for me to reduce fat/ weight loss . what you suggest ? Please Guide ....???
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
please do ur thyroid tests, blood sugar levels and vit d3 levels.
these might be responsible for weight gain.
green tea is good for weight loss.but diet control is mmsu.
drink plenty of flluids.
protein powder too can be taken.
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor